# SDR AALA20160626006

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 19,178 hours, 7,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO COMPARTMENT RT TRANSITION ANGLE IS CORRODED BETWEEN FUSELAGE STA 496 AND 498.  R & R TRANSITION ANGLE IAW AARD 51-00-05-1.
